# SDR DALA2018110106378

- Difficulty date: October 30, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 75,248 hours, 55,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 464
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SKIN/STA 464 / BETWEEN L-29L AND L-30 / CORROSION. ER/A 561921-14 REV B - PERMANENT REPAIR RESTRICTION = REPAIR MUST BE REACCOMPLISHED PER SECTION II. INSTRUCTIONS NOT MORE THAN 24 MONTHS OF SERVICE AFTER SECTION I REPAIR. APPROVAL IS LIMITED TO 24 MONTHS OF SERVICE ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (REPAIR REACCOMPLISHMENT) IS REQUIRED FOR CONTINUED SERVICE LONGER AFTER 20SEP19. (LP0807279)
